# SDR DALA2024031903435

- Difficulty date: March 17, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 78,621 hours, 30,079 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1320-1340 S7r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 699 IN REF TO NRC. 00194: CORROSION ON UNDER FLOOR STRINGER BTW STA 1320 TO 1340 BL=7R AT C2. CORRECTIVE ACTION: SUMMARY OF NRC 00636: CORROSION LEVEL 2. FLOOR STRINGER BTW STA 1320 TO 1340 BL=7R AT C2 WERE REPAIRED PER B757-200 SRM 53-00-53 (0249404)
